# SDR ASAA2016120318917

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 14,803 hours, 4,775 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012136
- Condition: Faulted
- Location: Right
- Part time: 1,392 hours, 474 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED. IAW QRH PUT BOTH FMC'S ON LEFT SIDE. ACFT GROUNDED. RIGHT FMC BITE SHOWED FMC-R FAULT "ETHERNET-2 WRAP" LOGGED AS AN INTERMITTENT FAULT FOR 8 OF THE LAST 10 LEGS. FAULT IS NOT DEFINED IN FAULT ISOLATION MANUAL. REMOVED AND REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-02-000-801/34-61-02-400-801.  OPS TESTED GOOD IAW AMM 34-61-00-710-801.
